Nausea, Vomiting, Diarrhea and Fever HELP!?
Me and my boyfriend had sex about 10 days ago and the condom broke. I took Plan B about 15 hours later as prescribed. My period started yesterday (2 days late) and i have been experiencing nausea, vomiting, diarrhea and i have a fever for over 24 hours now. I have never had these symptoms while on my period before. Im not sure if this has to do with the Plan B or it is something else. Please help?
Answer by Alice
Sounds like you are sick, not pregnant. You might have a virus and you might have a bacterial infection.
Answer by ASHH x33
you have your period so your not pregnant
if you had a fever over 24 hrs then its chlamydia
Nausea, Vomiting, Diarrhea and Fever .. are al signs of chlamydia
Answer by Stephanie
You might have an infection, you’re not pregnant.
Answer by iflmc
I wouldn’t think you were pregnant, especially since you bled. If you were to get sick from the Plan B it would be within the day you took it. I think you just have some sort of virus. I’m sure it’ll pass soon.
vomiting and diarrhea:Nausea, Vomiting, Diarrhea and Fever HELP!?
- What can i do to prevent nausea/vomiting while taking plan B?
- Stomach Flu? Vomiting, Diarrhea, and Nausea, please diagnose! PLEASE READ!! =(?
- I have been having this sudden onset of pain,vomiting and diarrhea when I start my period.?
- Q&A: Stomach flu or pregnancy symptoms?
- What causes sudden nausea, vomiting, and diarrhea?
- vomiting diarrhea fever cold chills what is it and what do we do?
- Is there anything that I can do to help stop vomiting and diarrhea from food poisoning?
- I had my gallbladder out Thursday, and just started having nausea/vomiting this morning. Could it be related?
- Why do I vomit and get diarrhea when I have my period?
- OMG!! MAKE IT STOP! vomiting and diarrhea!!!?
Permalink to : http://vomitdiarrhea.info/nausea-vomiting-diarrhea-and-fever-help.shtml